# SDR SWIA201642426

- Difficulty date: August 7, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING APP BASE LEG RIGHT ENGINE N1 FLUCTUATED AND NOTABLE A/C ENGINE VIBRATION @ 58 N1.  VIBRATION STOPPED.  DECLARED EMERGENCY WITH ATC.  ON TAXI IN ENG TEMP WENT TO MAX TEMP OIL PRESSURE ZERO SHUT ENG DOWN.  R&R THE RT ENGINE IAW AMM.  OPS CHECK AND LEAK CHECK GOOD.
